# SDR GTIA2021050335708

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N929NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9395
- Aircraft time: 3,041 hours, 1,268 cycles
- Engine: Iae PW1122GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Snap Ring
- Condition: Unsecure
- Location: Engine Shaft
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ENG #1 VIBRATION DURING TAKE OFF AND CLIMOUT, AIR RETURN BACK TO MCO -UPON INSPECTION FOUND SHAFT COVER SNAP RING, RING SUPPORT , RING RETAINER UNSECURED. REF ITEM 2
